# SDR CALA2020011300143

- Difficulty date: January 11, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 76,948 hours, 29,809 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D2901005100600
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD Y ENG2PUMP LO PRECAM PRESENTED DURINGAPP PHASE. UPON ARRIVAL OBSERVED EVIDENCE OF HYD LEAK COMING FROM #2 ENG PYLON DRAIN. AS PER CERW VERBAL ENG PUMP WAS OPERATED FOR APPROX 1 MINUTE BEFORE THEY TURNED IT OFF. REF AMM 29-00-00-280-006-A01. LEAKING IN #2 PYLON SERVICED YELLOW SYSTEM RAN ELECTRIC PUMP FOUND HYD PRESSURE LINE FOUND EXCESSIVE WEAR ALONG SUCTION AND RETURN HYDRAULIC LINES IN 29-13-49 #2 PYLON. REMOVED RETAINING CLAMPS AND DRAINED LINES. REF AMM ALL LINES IN STOCK EWR. FOUND 4 LINES CHAFFED. IPC REF 29-13-06-03 ITEM 40,50,60 AND 70. REMOVED AFT FIXED FAIRING PER MM 54-54-00.  REAMOVED 4 PYLON HYD LINES ALL HYD LINES ROUTED THROUGH PYLON WITH FORWARD B NUTS STARTED. REF AMM 29-13-49-000-013-A 13 PAG 13OF18 INSTALLED CLAMPS AND HARDWARE FOR ITEM F AND E. HARDWARE SECURED LOOSELY TO FOM. PRESSURIZED YELLOW HUD SYSTEM. NO LEAKS NOTED IN # 2 ENG PYLON NEED TO COMPLETE INSTALLATION FROM STEP E FOR # 2 ENGINE PYLON. AS PER MM-29-13-49-400-013-A 13 UP TO AND INCLIDING PARA D. INSTALLED MIDDLE PRESSURE, SUCTION, CASE DRAIN AND RETURN PIPING INSTALLED #2 ENG FIXED FAIRING PER 54-54-00-400-001. COMPLETED AMM TASK 29-13-49-400-013-A TO COMPLETION
